# SDR SWAA2013080718928

- Difficulty date: July 28, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,316 hours, 61,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 65C26300
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 STIFFENER CRACKED ON INBD SIDE OF FLAP TRACK FAIRING.  R&R STIFFENER IAW SRM & DRAWING.
